Ars Mathematica Contemporanea – Volume 18, Issue 1


Dear Friend,

A new issue of the AMC has been completed and published on-line. It will be printed later this year. Please check the table of contents below.

Enjoy mathematics!

The Editorial Team

Vol. 18, No. 1 (2020) – Table of Contents


The Petra Šparl Award 2020
Marston Conder, Asia Ivić Weiss, Aleksander Malnič


Classification of cubic vertex-transitive tricirculants
Primož Potočnik, Micael Toledo

Clustering via the modified Petford-Welsh algorithm
Barbara Ikica

4-edge-connected 4-regular maps on the projective plane
Shude Long, Han Ren

Mapification of n-dimensional abstract polytopes and hypertopes
Antonio Breda d'Azevedo

An equivalent formulation of the Fan-Raspaud Conjecture and related problems
Giuseppe Mazzuoccolo, Jean Paul Zerafa

Notes on exceptional signed graphs
Zoran Stanić

The distinguishing index of connected graphs without pendant edges
Wilfried Imrich, Rafał Kalinowski, Monika Pilśniak, Mariusz Woźniak

On the upper embedding of Steiner triple systems and Latin squares
Terry S. Griggs, Thomas A. McCourt, Jozef Širáň

A universality theorem for stressable graphs in the plane
Gaiane Panina

An algorithm for constructing all supercharacter theories of a finite group
Ali Reza Ashrafi, Leila Ghanbari-Maman, Kaveh ‎Kavousi, Fatemeh ‎Koorepazan-Moftakhar

Hypergeometric degenerate Bernoulli polynomials and numbers
Takao Komatsu

Arc-transitive graphs of valency twice a prime admit a semiregular automorphism
Michael Giudici, Gabriel Verret